# SDR ASAA2025100661438

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 37,138 hours, 11,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER FELL OFF AT ROW 19DEF. GROUNDED - YES. RE INSTALLED EMERGENCY AISLE LENS AT ROW 19DEF IAW AMM 33-51-03 SYS OPS CHECK NORMAL.
